# SDR UALA2009090202760

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 70,059 hours, 11,474 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT SAT COMM ANTENNA DUE TO CORROSION.  FOUND CORROSION AROUND SOME FASTENER HOLES ON AIRCRAFT SKIN (4) BEAM STEERING UNIT LT REMOVED FOR ACCESS.  CLEANED CORROSION AND INSTALLED PORT HIGH GAIN ANTENNA.  REMOVED FASTENERS AND INSTALLED NEW DOME NUT.  RE-INSTALLED BEAM STEERING UNIT.  ACCMP'D INSTALLATION TEST.  ALL TESTS NORMAL.  OK FOR SERVICE.
